# SDR CA090820004

- Difficulty date: March 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,175 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ACCUMULATOR FAILED UPON PRE-TAKEOFF FUNCTIONAL TEST. THESE PARTS ARE ON CONDITION, NO LIFE LIMIT. (TC# 20090820004)
